Meds increasing appetite

Do you guys struggle with increased hunger from meds? I started taking my abilify earlier in the day, but I still take vistaril before I go to bed. Both seem to make me hungrier. I am only gonna take 2 vistaril compared to the 3 I used to take.

I started nutrisystem and I am very hungry with the smaller portions.

I don’t ever really feel hungry. I just eat lunch at noon and dinner at 6pm because that’s when I eat. I don’t eat breakfast but I have put on 40 to 50 pounds since I started Latuda.

I’m rarely hungry before 6 pm. But then I’m so hungry. I’ve gained a lot on abilify.

1 Like

Same! I have bad hunger at night

1 Like

I’m always hungry.
It’s the Depakote I’m taking.

Keep an eye on your weight. If you start to gain, it might be worth discussing other options with your doctor. I gained 40 pounds on my old meds, but I’ve lost it all since I switched to Geodon only. Every med interacts with every person differently, but there could be a magic combination out there for you that doesn’t make you gain too much.